Alert archive / California / High Wind Warnings in 2006

High Wind Warning 10, NWS Las Vegas, NV

November 27, 2006Inyo County, California

NWS Las Vegas, NV issued this high wind warning at Nov 27, 2006, 3:38 AM PST for Inyo County, California. It took effect at Nov 27, 2006, 1:00 PM PST. It was in force for 11 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 27, 2006, 3:38 AM PST (11:38 UTC)
In effect from
Nov 27, 2006, 1:00 PM PST
Expired
Nov 27, 2006, 11:42 PM PST
In force
11 hr
Issued by
NWS Las Vegas, NV

County Inyo County, CA

What was reported inside it

TimeReportWhereRemark
Nov 27, 2:00 PM PSTNON-TSTM WND GST 765 Wsw Independence, CA
Nov 27, 3:45 PM PSTNON-TSTM WND GST 615 Nw Independence, CA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 271138
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
338 AM PST MON NOV 27 2006

CAZ519-520-271945-
/O.UPG.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/
/O.NEW.KVEF.HW.W.0010.061127T2100Z-061128T0800Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
338 AM PST MON NOV 27 2006

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT
PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA
THIS AFTERNOON AND EVENING. WINDS AT THE RIDGE TOPS WILL LIKELY
EXCEED 70 MPH. VERY STRONG WINDS ARE ALSO LIKELY TO WORK THEIR
WAY DOWN INTO THE LOWER SIERRA SLOPES AND THE OWENS VALLEY WHERE
LOCAL WIND GUSTS TO 60 MPH OR STRONGER ARE POSSIBLE.

RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE
PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED
FOR THESE STRONG WINDS. REDUCED VISIBILITY IN BLOWING SNOW WILL
ALSO BE POSSIBLE. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION TODAY...ESPECIALLY THIS
AFTERNOON AND EVENING ALONG HIGH 395.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ523>525-271945-
/O.EXT.KVEF.WI.Y.0033.061127T1200Z-061128T0800Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
338 AM PST MON NOV 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST
HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO THIS MORNING AND
WILL CONTINUE TO DO SO THROUGH THIS EVENING. SUSTAINED WEST
WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE
ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING
DUST AND SAND. THE BLOWING DUST AND SAND MAY REDUCE VISIBILITIES
TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS75 KVEF 271945
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1145 AM PST MON NOV 27 2006

CAZ519-520-280300-
/O.EXT.KVEF.HW.W.0010.061127T2100Z-061128T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
1145 AM PST MON NOV 27 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM PST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA
THIS AFTERNOON AND EVENING. WINDS AT THE RIDGE TOPS WILL LIKELY
EXCEED 70 MPH. VERY STRONG WINDS WILL LIKELY WORK THEIR WAY DOWN
INTO THE LOWER SIERRA SLOPES AND INTO THE OWENS VALLEY WHERE LOCAL
WIND GUSTS TO 60 MPH OR STRONGER ARE POSSIBLE.

RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE
PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED
FOR THESE STRONG WINDS. IN ADDITION...WINDS COMBINING WITH SNOW
SHOWERS MAY REDUCE VISIBILITY. TRUCKERS AND DRIVERS OF OTHER HIGH
PROFILE VEHICLES SHOULD USE EXTREME CAUTION TODAY...ESPECIALLY
THIS AFTERNOON AND EVENING ALONG HIGH 395.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ523>525-280300-
/O.EXT.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
1145 AM PST MON NOV 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST
HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO THIS MORNING AND
WILL CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY.
SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL
OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE
AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS
THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS.

TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION
OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE
VEHICLES. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 280236
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
636 PM PST MON NOV 27 2006

CAZ519-520-281400-
/O.CON.KVEF.HW.W.0010.000000T0000Z-061128T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
636 PM PST MON NOV 27 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST
WILL CONTINUE TO PRODUCE STRONG AND GUSTY WINDS ACROSS THE
SOUTHERN SIERRA. A WIND GUST TO 76 MPH HAS BEEN REPORTED OVER
5000 FEET...WITH A WIND GUST TO 61 MPH REPORTED AT OAK CREEK RAWS
THIS AFTERNOON AND EVENING.

THOUGH LULLS MAY OCCUR IN THE WIND SPEEDS...ADDITIONAL GUSTS AT
RIDGE TOPS EXCEEDING 70 MPH AND GUSTS TO EXCEEDING 60 MPH IN THE
OWENS VALLEY ARE POSSIBLE OVERNIGHT.

RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE
PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED
FOR THESE STRONG WINDS. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION THIS EVENING AND OVERNIGHT
ALONG HIGH 395.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ523>525-281400-
/O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
636 PM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST
HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO TODAY AND WILL
CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY.
SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL
OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE
AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS
THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS.

TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION
OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KVEF 280742
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1142 PM PST MON NOV 27 2006

CAZ519-520-280845-
/O.CAN.KVEF.HW.W.0010.000000T0000Z-061128T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
1142 PM PST MON NOV 27 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS IN THE WARNING AREA HAD DECREASED TO MAINLY BELOW 15 MPH IN
THE OWENS VALLEY AND THE EAST SLOPES OF THE SIERRA LATE THIS EVENING.
A SIGNIFICANT INCREASE IN WINDS IS NOT EXPECTED OVERNIGHT IN THESE
AREAS BUT WIND GUSTS TO 40 MPH ARE STILL POSSIBLE OVERNIGHT CLOSE
TO RIDGETOP LEVELS.

$$

CAZ523>525-281400-
/O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS
1142 PM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY. 

A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST
HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO TODAY AND WILL
CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY.
SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL
OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE
AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS
THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS.

TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION
OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this high wind warning went out at Nov 27, 2:55 AM PST, 43 minutes earlier.

Area forecast discussion, Nov 27, 2:55 AM PST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
255 AM PST MON NOV 27 2006

.SYNOPSIS...A STRONG STORM SYSTEM OVER THE PACIFIC NORTHWEST WILL
BRING WINDY CONDITIONS TO THE MOJAVE DESERT AND SOUTHERN GREAT BASIN
TODAY ALONG WITH A CHANCE OF LIGHT RAIN AND SNOW SHOWERS TO MAINLY
THE MOUNTAIN AREAS. AS THE STORM SLOWLY MOVES EAST BY MID-WEEK MUCH
COOLER AIR WILL BE USHERED INTO THE REGION WITH WELL BELOW NORMAL
TEMPERATURES. NEARLY ALL AREAS OF THE MOJAVE DESERT WILL LIKELY SEE
BELOW FREEZING TEMPERATURES BY THURSDAY MORNING.
&&

.SHORT TERM...STRONG TROUGH OVER THE WESTERN STATES THROUGH MUCH OF
THE SHORT TERM BEFORE SHIFTING TO THE EAST. FIRST SHORTWAVE MOVING
ACROSS SOUTHERN/EASTERN NEVADA THROUGH EARLY MORNING WITH CLOUD BAND
LINCOLN/CLARK/EASTERN SAN BERNARDINO/MOHAVE COUNTIES WITH FAIRLY
GOOD DRY SLOT FORMING BEHIND WAVE. APPEARS THAT CLOUDS TO REMAIN OUT
OF THE WESTERN PORTION OF THE CWA THROUGH THE MORNING...BEFORE
INCREASING AGAIN THIS AFTERNOON AS NEXT SHORTWAVE DROPS SOUTH INTO
THE TROUGH. ISOLATED/SCATTERED LIGHT SHOWERS LOOKED FOR OVER THE
EASTERN PORTION DURING THE DAY. HOWEVER MAIN CONCERN TO BE THE WINDS
FOR TODAY. LATEST WRF-NMM CONTINUES TO POINT TO DOWNSLOPE WIND EVENT
FOR THE EAST SLOPES OF THE SOUTHERN SIERRA WITH 45KTS PLUS PUSHING
DOWN INTO THE MID SLOPES BY 00Z. HOWEVER CURRENT WRF-ARW RUN SHOWING
80KTS INTO THE MID SLOPES BY 21Z MONDAY AND 50KTS OVER THE LOWER
FOOTHILLS. AS SECONDARY SHORTWAVE DROPS OVER THE AREA THIS AFTERNOON
FLOW ALOFT TO BECOME A BIT MORE WESTERLY...WHILE SURFACE LOW PROGGED
TO FORM OVER THE LEE SIDE WHICH SHOULD HELP WINDS TO SURFACE AND
PUSH INTO THE VALLEY. WILL UPGRADE HIGH WIND WATCH TO A WARNING FOR
TODAY. AT THE SAME TIME WIND ADVISORY CRITERIA ACROSS MUCH OF SAN
BERNARDINO COUNTY FOR TODAY. WIND GUSTS HAVE ALREADY REACHED 40 MPH
OR MORE ACROSS MUCH OF THE AREA...THUS WILL EXPAND ADVISORY INTO THE
MORNING HOURS AND KEEP THROUGH THIS EVENING. SEE WATCH/WARNING/
ADVISORY SECTION BELOW. WINDS MAY PUSH INTO THE ADVISORY CRITERIA
ACROSS CENTRAL/SOUTHERN NEVADA DURING THE DAY AND WILL NEED TO BE
MONITORED. AS THE SECOND SHORTWAVE MOVES ACROSS THE AREA LATE THIS
AFTERNOON INTO TUESDAY BEST FOCUS FOR LIGHT PRECIPITATION WILL BE
ACROSS LINCOLN/MOHAVE COUNTY AND WILL KEEP HIGHEST POPS THIS AREA.
OVERALL TROUGH REMAINS DRY HOWEVER SO DO NOT ANTICIPATE MUCH SHOWER
ACTIVITY OVER THE VALLEY LOCATIONS. BY WEDNESDAY TROUGH TO BE
SHIFTING EAST WITH DRYING ALL AREAS. HOWEVER NORTHERLY FLOW ALOFT
WITH SURFACE HIGH BUILDING ACROSS NORTHERN NEVADA TO ALLOW FOR
STRONG COLD AIR ADVECTION INTO WEDNESDAY. ALTHOUGH LOCALLY BREEZY
CONDITIONS TO BE SEEN BOTH TUESDAY/WEDNESDAY...MOST NOTABLE WEATHER
FOR THE END OF THE SHORT TERM WILL BE THE MUCH COLDER TEMPERATURES.
DAY TIME TEMPS TO BE NEAR NORMAL TODAY...BUT DROP 10-15 DEGREES BY
WEDNESDAY WHILE WEDNESDAY MORNING LOWS ACROSS THE SOUTHERN PORTION
OF THE CWA WILL BE NEAR FREEZING.

.LONG TERM...FCST CHALLENGE REMAINS TEMPS...WITH NO PRECIP EXPECTED
OVER THE EXTENDED. A STRONG SYSTEM TO OUR EAST WILL CONTINUE TO MOVE
AWAY FROM THE CWA ON THURSDAY WHILE A SHORTWAVE ENTERS THE PAC NW...
SLIDING PAST WELL NORTH OF THE CWA ON FRIDAY. SATURDAY AND BEYOND
BECOMES FAIRLY BLURRY...WITH LARGE SPREAD BETWEEN MED RANGE ENS
MEMBERS...AND THE HIGHEST VARIANCE BULLSEYED OVER THE CWA. SO HAVE
MADE LITTLE CHANGE TO SAT AND BEYOND GRIDS. TEMPS WILL REMAIN BELOW
CLIMO NORMS OVER THE PERIOD WITH GUIDANCE OVER 10 DEG BELOW NORMAL
ACROSS MOST OF THE CWA...WHICH COINCIDES WITH MREF ANOMALIES
DEPICTING THURS 850MB TEMPS ABOUT 2 STD DEV BELOW NORMAL. FREEZING
TEMPERATURES EXPECTED THURSDAY AND FRIDAY MORNING. FRIDAY MORNING
COULD POTENTIALLY BE THE COLDEST WITH MINIMAL MIXING NEAR THE SFC.
&&

.AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR
KLAS...KVGT...KDRA...KBIH...KDAG...KEED FOR DETAILS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...NONE.
.AZ...NONE.
.CA...HIGH WIND WARNING ZONE 519 AND 520 FROM NOON TODAY THROUGH
      MIDNIGHT TONIGHT. WIND ADVISORY ZONE 523...524 AND 525 THROUGH
      MIDNIGHT TONIGHT.

JENSEN/KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Nov 26, 3:44 PM PST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
344 PM PST SUN NOV 26 2006

CAZ519-520-270800-
EASTERN SIERRA SLOPES-OWENS VALLEY-
344 PM PST SUN NOV 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER WASHINGTON STATE
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA MONDAY
AFTERNOON AND EVENING. WINDS AT THE RIDGETOPS WILL LIKELY EXCEED
60 MPH...AND THERE IS SOME CHANCE OF THESE WINDS SPILLING DOWN THE
EASTERN SLOPES INTO THE WESTERN OWENS VALLEY MONDAY EVENING.
PLEASE REFER TO THE LATEST WEATHER MESSAGE /RNONPWVEF/ ISSUED BY
THE NATIONAL WEATHER SERVICE IN LAS VEGAS FOR FURTHER DETAILS.

TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE VEHICLES SHOULD STAY
TUNED FOR FURTHER UPDATES ON THIS SITUATION. IF THE WINDS REACH
THE OWENS VALLEY FLOOR MONDAY EVENING...THEY WILL BE CAPABLE OF
BLOWING OVER VEHICLES ON HIGHWAY 395.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. SPOTTERS IN
THE SIERRAS WHO OBSERVE SNOW OR SIGNIFICANT WINDS ARE ENCOURAGED
TO REPORT ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ523>525-270800-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
344 PM PST SUN NOV 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

...WIND ADVISORY IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT PST
MONDAY NIGHT...

AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER WASHINGTON STATE
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE MOJAVE DESERT MONDAY
AFTERNOON AND EVENING. SUSTAINED WEST WINDS OF 25 TO 35 MPH
WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE
STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND.
THE BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO LESS THAN ONE
MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS. PLEASE REFER TO
THE LATEST WEATHER MESSAGE /RNONPWVEF/ ISSUED BY THE NATIONAL
WEATHER SERVICE IN LAS VEGAS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. SPOTTERS IN
THE SIERRAS WHO OBSERVE SNOW OR SIGNIFICANT WINDS ARE ENCOURAGED
TO REPORT ACCORDING TO STANDARD OPERATING PROCEDURES.

PIERCE

Nearby

High Wind Warnings in California, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive.